# SDR USAA2011111500026

- Difficulty date: October 16, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 36,023 hours, 16,063 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D53372613202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON MLG DOOR ACTUATOR FITTING ON KEEL BEAM AT FR42, BETWEEN S41R TO S42R.  REPLACED BUSHING AND REPAIRED MLG DOOR ACTUATOR FITTING ON KEEL BEAM AT FR42, BETWEEN S41R TO S42R IAW EA 133850.
